# SDR DALA2021052502895

- Difficulty date: May 24, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 85,850 hours, 34,010 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 640-660
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 685 CORROSION FLOOR STRINGER RBL 7.55 BTW STA 640 TO STA 660 AT FWD CARGO COMPARTMENT. IN ORDER TO PERFORM NRC 298. CORRECTIVE ACTION: OF NRC 00903: SECTION OF FLOOR STRINGER WAS REPLACED PER B757-200 SRM. (1818719
